# SDR QXEA2018013000032

- Difficulty date: January 27, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 16,399 hours, 17,334 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Part serial: K0904
- Condition: Failed
- Location: Hyd System
- Part time: 16,399 hours, 17,334 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 HYD PUMP CAUTION WITH LOSS OF NR 1 HYD PRESSURE & ASSOCIATED CAUTION LIGHTS. RAN CHECKLIST AND PRESSURE WAS RESTORED BY THE STANDBY HYD PUMP.  LANDED WITHOUT INCIDENT.   REPLACED THE NR 1 HYD PUMP IAW AMM 29-11-01-000-801/400-801. OPS CHECKED GOOD. PERFORMED SIMPLIFIED FLUSH OF SYSTEM. RETURNED TO SERVICE.
